MAUDE Adverse Event Report: CareFusion, Inc PERITX PERITONEAL CATHETER MINI KIT; Peritoneal, Drainage Catheter For Refractory Ascites, Long-Term Indwelling

CareFusion, Inc PERITX PERITONEAL CATHETER MINI KIT; Peritoneal, Drainage Catheter For Refractory Ascites, Long-Term Indwelling
Catalog Number 50-9050A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
Peritoneal, Drainage Catheter For Refractory Ascites, Long-Term Indwelling
Manufacturer (Section D)
CareFusion, Inc
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
400 east foster rd
mannford OK 74044
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25787644
Report Number1423507-2026-00102
Device Sequence Number9545099
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50-9050A
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown